Acta Mathematica Hungarica

, Volume 100, Issue 1, pp 37–62

Oscillation of second order neutral delay differential equations of Emden-Fowler type

  • S. H. Saker

DOI: 10.1023/A:1024699900047

Cite this article as:
Saker, S.H. Acta Mathematica Hungarica (2003) 100: 37. doi:10.1023/A:1024699900047


We present new oscillation criteria for the second order nonlinear neutral delay differential equation [y(t)-py(t-τ)]''+ q(t)yλ(g(t)) sgn y(g(t)) = 0, tt0. Our results solve an open problem posed by James S.W . Wong [24]. The relevance of our results becomes clear due to a carefully selected example.

oscillation second order nonlinear neutral delay differential equations 

Copyright information

© Kluwer Academic Publishers/Akadémiai Kiadó 2003

Authors and Affiliations

  • S. H. Saker
    • 1
  1. 1.Mathematics Department, Faculty of ScienceMansoura UniversityMansouraEgypt

Personalised recommendations